Join the 'Drowsiness' group to help and get support from people like you.
Related terms: Somnolence, Idiopathic Hypersomnolence, Sleepiness - during the day, Excessive Daytime Sleepiness
We found 71 questions associated with the 'Drowsiness' topic.
Posted 13 Mar 2016 by • 6 answers
i know the packet says "alcohol may cause drowsiness" but i had a beer today and i feel fine.. i used to take desvenlafaxine for 2yrs(ssnri) and i drank every weekend and nothing bad happened.. surely one or two is ok here and there?? i cant imagine my life without having a beer or a wine ...
Posted 24 Sep 2011 by • 23 answers
Can you compare and contrast them for me? I want to try Nuvigil, but I'd like to hear how it stacks up against Provigil before I ask for it.
Posted 17 Jun 2012 by • 9 answers
I was approved for Aderrall, but learned it was a narcotic. After more research, I see that it is basically pharmaceutical grade amphetamine. A friend suggested Nuvigil, but didn't know if it was a narcotic. I know people on Aderrall and some of them act just like meth heads. One friend went ...
Posted 6 Aug 2009 by • 5 answers
I feel kinda numb, hasnt made me to alert, I took it about an hour and a half ago for the cost i was expecting more to happen
Posted 18 Aug 2012 by • 4 answers
I am on day 1 of taking nuvigil. I took 1 x 250mg after waking from a 14 hour sleep (my husband woke me up).. I feel very tired (more than I normally am after sleeping 14 hrs) and it has been about 3 hours since I took the medicine. I know it is extremely early, but I feel that such a potent ...
Posted 24 Oct 2012 by • 5 answers
I am an adult female who was diagnosed as having ADHD after extensive testing in 2005. I was eventually found to do great on 15mg ER dextroamphetamine 3 x's daily. I had to stop my meds due to losing insurance. Now I am 39, have insurance again and just worked my way back to that same dosage ...
Posted 26 Nov 2011 by • 12 answers
My insurance company has decided after paying for the Nuvigil for the past year that they will no longer cover it. I can't afford to pay out of pocket. It is quite expensive at $17.00 a pill and I take two a day. Anyway, the doctor appealed the insurance company's decision twice , but to ...
Posted 26 Aug 2010 by • 7 answers
I am 67 and am on Medicare with Aetna as secondary insurance. I had been on Provigil for at least 10 years up until I turned 65 when I could not afford the cost ($575 monthly due to Medicare) to continue the medication. My doctor has given me the 30-day-trial form to fill out for Nuvigil; however, ...
Posted 30 Apr 2012 • 3 answers
Gabapentin is making me so sleepy and givin me a dopey feeling, and a very very dry mouth. ive only been on this for 2 weeks and i take 1800mgs a day, ive got femeral palsy and bad aches in my arms. How long should i expect to feel these effects?
Posted 20 Sep 2012 by • 6 answers
I've seen some posts from various people stating that they take 90mg a day of dextroamphetamine, but my doctor has told me that 60mg is the maximum dosage per day that can be prescribed. So I was just curious how other people are able to get prescriptions for more than that? I've been ...
Posted 6 Apr 2016 by • 1 answer
So I am perscibed Amphetamine/Dextroamphetamine. Question: What is the difference between the one stated above and specifically D-amphetamine Salt Combo. Took the latter for years and Veteran Affairs just prescribed the first one! Thank you so much for any reply offered. Also, if I can help ...
Posted 28 Jan 2012 by • 3 answers
the pill is amphetamine salt 10 mg blue oval with 10 on one side and b 972 on the other side,generic for adderall, is this really same stuff as street amphetamines? is it true there is an extended release and an instant release? if so, which one is mine?
Posted 30 Jun 2017 by • 1 answer
At the moment I'm 23 years old. I've gone threw many of these episodes throughout my life, almost failing high school, to failing out of college, and losing multiple jobs. My latest "episode" has been my scariest yet; I ended up going to the hospital twice for my symptoms, ...
Posted 10 Jan 2011 by • 5 answers
Hello! I'm 29 years old and have been taking Provigil for 3 months for hypersomnolence. I've noticed lately that I've been losing a good amount of hair from all over my head.specially in the center of my hair line. What is that about??
Posted 26 Aug 2010 by • 5 answers
I'm having some severe troubles with somnolence / hypersomnia, and am still waiting for the final diagnosis regarding my sleep study. In the meantime, we've decided to correct the situation regardless of the official outcome, cause I've obviously have symptoms that are making my life ...
Related Condition Support Groups
Related Drug Support Groups
caffeine, dextroamphetamine, Alert, modafinil, armodafinil, Stay Awake, Keep Going, Valentine, NoDoz, view more... Overtime, Vivarin, Stay Alert, Pep-Back Ultra, Fastlene, ConRx Alert, Molie, Diurex Ultra, NoDoz Maximum Strength, Enerjets, Pep-Back Peak Performance, Lucidex, Wakespan, Stat Awake, Verv, Keep Alert, Caffedrine, Cafcit, Pep-Back ReCharge